MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT Ø2.5X180MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER GMBH DRILL BIT Ø2.5X180MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 700351
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported via fda sus voluntary event report, mw5064572.During operative procedure, two 2.5mm drill bit tips broke off in the iliac wing during drill removal.Unable to retrieve drill tips.

Brand Name
DRILL BIT Ø2.5X180MM AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6048532
Report Number0008031020-2016-00521
Device Sequence Number19036069
Product Code LXH
UDI-Device Identifier04546540413758
UDI-Public(01)04546540413758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700351
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;